# SDR SWAA2022101859954

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 49,836 hours, 25,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN CABIN DO NOT ILLUMINATE & THEY WILL ILLUMINATE WHEN EMERGENCY EXIT LIGHT SWITCH PUSHED IN CABIN / [01] EMERGANCY EXIT LIGHTS OPS CHECKS NORMAL PER AMM 33-51-00
